# SDR SWAA2022032176990

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS540 BTW BL0 TO RBL25 AT PASSENGER CABIN (1 EA) / [01] REPLACED ANGLE LOCATED BS540 BTW BL0 TO RBL25 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A0060. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED ANGLE LOCATED BS540 BTW BL0 TO RBL25 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV A; SHEET 36. RII  SEE INDIVIDUAL SIGNOFF BELOW
